MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CORTICAL FIX X-TAB 7X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH CORTICAL FIX X-TAB 7X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186770140
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procodes: kwp, kwq, mnh, mni, osh.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that patient underwent a plif (posterior lumbar interbody fusion) for l2-5 treating lscs (lumbar spinal canal stenosis) on (b)(6) 2019.When compression was applied to the screw, it moved laterally, and the compression failed.Replacing a setscrew did not correct the issue.Finally, the surgeon completed the procedure with a replacing screw with less than thirty (30) minutes surgical delay.It was postoperatively known that another surgeon was not able to apply a non-j&j probe to the targeted lesion prior to the screw¿s insertion.When the probe happened to be applied laterally off the targeted area, the pedicle bone broke/fractured.They concluded that the compression through the screw failed due to such a probe application.The surgeon postoperatively confirmed that the viper compressor could apply compression appropriately.This report is for a titanium (ti) mis cannulated cortical fix x-tab 7x40mm.This is report 1 of 2 for (b)(4).

Brand Name
CORTICAL FIX X-TAB 7X40MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9545007
Report Number1526439-2020-00112
Device Sequence Number2275778
Product Code NKB
UDI-Device Identifier10705034465784
UDI-Public(01)10705034465784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770140
Device Catalogue Number186770140
Device Lot NumberTBTTE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date01/03/2020
Patient Sequence Number1